# SDR ASMF201205003

- Difficulty date: May 4, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 24,602 hours, 13,177 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Rt Engine
- Part time: 24,826 hours, 13,311 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK IT WAS DETECTED AN OIL LEAK THROUGH THE RT ENGINE FUEL PUMP DRAIN, SO ACFT WAS SENT TO THE HANGAR FOR ATTENTION; MX PERSONNEL REPLACE THE RT ENGINE FUEL PUMP CARBON SEAL AND TEST WAS PERFORMED IAW AMM 72-60-00 AND AMM 71-00-00 TESTS 2, 3A AND 3B RESPECTIVELY, ALL CORRECT.
